ITEM METADATA RECORD
Title: Extrapolation to the limit by using continued fraction interpolation
Authors: Wuytack, Luc # ×
Issue Date: 1974
Series Title: Rocky Mountain Journal of Mathematics vol:4 pages:395-397
ISSN: 0035-7596
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.